Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/130210


Title: The Hausdorff dimension of average conformal repellers under random perturbation
Authors: 班榮超
Ban, Jung-Chao
Cao, Yong-Luo
Zhao, Yun
Contributors: 應數系
Date: 2009-09
Issue Date: 2020-06-22 13:44:45 (UTC+8)
Abstract: We prove that the Hausdorff dimension of an average conformal repeller is stable under random perturbations. Our perturbation model uses the notion of a bundle random dynamical system.
Relation: Nonlinearity, Vol.22, No.10, pp.2405-2416
Data Type: article
DOI 連結: http://dx.doi.org/ 10.1088/0951-7715/22/10/005
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
123.pdf187KbAdobe PDF30View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing